# SDR SWAA2023041214372

- Difficulty date: March 9, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF CARGO COMPARTMENT - DOUBLER HAS CORROSION BS 947.5+4 LBL 0.5 WL173.<[01] REMOVED DRAIN DOUBLER AT ACB BS 947.5;LBL 0.5;WL 173 IAW SRM 51-40-02.;[02] DAMAGE EVALUATION ON ACB DRAIN DOUBLER BS 947.5+4'; LBL 0.5; WL 173 WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS GIVEN AND IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02 PAR. 9.;[03] FABRICATED DRAIN DOUBLER FROM MATERIAL 2024T3#0.050' QQ-A-250/5 CLAD; LOT: 1507848-1; LOCATED AND DRILLED AT ACB BS 947.5+4'; LBL 0.5; WL 173 AND APPLIED CHEMICAL CONVERSION COATING ON DRAIN DOUBLER IAW SRM 51-40-05 AND DWG:147A3424 ID:0002 REV:C;[04] IN REFERENCE TO STEP 3 ALODINE WAS APPLIED PER SOPM 20-43-03;[05] REQUEST OK TO PRIME NEW DRAIN DOUBLER.;[06] VERIFIED CORRECTIVE ACTION STEPS 2;3;4 AND 5. VERIFIED OK TO PRIME.;[07] APPLIED PRIMER ON DRAIN DOUBLER IAW SOPM 20-41-02 REQUEST OK TO INSTALL.;[08] UPDATED STEP 1.;[09] VERIFIED CORRECTIVE ACTION #7; OK TO INSTALL;[10] INSTALLED DRAIN DOUBLER AT ACB BS 947.5+4'; BL 0; WL 173 IAW SRM 51-40-02 AND DWG: 147A0040 ID:0046 REV:- AND UPDATED STEP 1   COMPLETED.;[11] VERIFIED CORRECTIVE ACTION STEP 10.;[12] VERIFIED TASK CARD COMPLETE.
